# SDR FDEA200711204866

- Difficulty date: November 20, 2007
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N371FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46609
- Aircraft time: 83,081 hours, 34,005 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NEA6022
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMING OK TO CLOSE FLOOR PANELS WITH J/C MD10-53210290-1J FOUND SEAT TRACK CRACK ON MAIN CABIN.  REPAIRED AREA IAW SRM 53-70-00 FIG 1 VOL I.
